# SDR ASOA201112160010

- Difficulty date: December 8, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 23,643 hours, 12,889 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Part serial: 223354
- Condition: Failed
- Location: Nr 2 Nacelle
- Part time: 24,614 hours, 21,216 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ENGINE NR 2 FIRE DETECTOR FAIL IN FLT.  MX R & R ENGINE NR 2 FIRE DETECTOR LOOP IAW AMM 26-11-0I WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
